# SDR FDEA201612224526

- Difficulty date: December 22, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 43,177 hours, 22,275 cycles
- System (JASC): 5270 · Door Warning System
- Part: Limit Switch
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, L1 DOOR SLIDE ARM WARNING LIGHT AND HORN  ACTIVATED. NO ECAM INDICATIONS INDICATED.  OPS CHECK L1 DOOR IAW MM 52-71-00-05-01. OPS CHECKED GOOD, NO DEFECTS NOTED.  PREFORMED LIMIT SWITCH AJUSTMENT AND TEST 52-73-13-05-09 PART "C" STEPS 1 THRU 5.  OPS CHECKED GOOD.
